Operations Research

College of Engineering

Works Published in 1977

Sorted by most recent date added to the index first, which may not be the same as publication date order.

1977 journal article

On asymptotic properties of several classes of operators

Proceedings of the American Mathematical Society, 66(1), 79–84.

By: S. Campbell & R. Gellar

Source: NC State University Libraries
Added: December 22, 2021

1977 journal article

Linear operators for which T*T and T+T* commute II

Transactions of the American Mathematical Society, 226, 305–319.

By: S. Campbell & R. Geller

Source: NC State University Libraries
Added: December 22, 2021

1977 journal article

On continuity of the Moore-Penrose and Drazin generalized inverses

Linear Algebra and Its Applications, 18(1), 53–57.

Sources: Crossref, ORCID
Added: October 25, 2020

1977 journal article

Linear Systems of Differential Equations with Singular Coefficients

SIAM Journal on Mathematical Analysis, 8(6), 1057–1066.

Sources: Crossref, ORCID
Added: August 31, 2020

1977 journal article

Convolution and H‐equations for operator‐valued functions with applications to neutron transport theory

Journal of Mathematical Physics, 18(4), 764–769.

By: C. Kelley

Sources: ORCID, Crossref
Added: August 29, 2019